I have lost 20 pounds. (not trying to lose weight.) I wonder if Pristiq will work for me. I don't need or want to lose anymore weight. I have some serious medical issues. I stay dizzy, tired & short of breath most of the time and have severe anxiety anytime I have to be alone. The past two yrs have been a nightmare and I would dearly love to have some relief.
While there are many antidepressants that help with anxiety too, Pristiq is a antidepressant that may help you. One of the side effects is decreased appetite, but I have found that it has not been much of a problem for me. I have been on pristiq for 6 weeks. I had some nausea in the beginning but that has subsided now.
Have you thought about other antidepressants like Paxil or Zoloft. They are prescribed for anxiety disorder, more so then Pristiq, and are less likley to cause weight loss.
Have you told a doctor that you are short of breath and tired and dizzy? That needs to be addressed by a medical professional as soon as possible.
One of the side effects of Pristiq is increased blood pressure and with your other symptoms that might be a bad combination.
Only a doctor can appropriately say what is best for your situation. Please seek medical attention for the shortness of breath, dizziness, and tiredness.
Best of luck to you,
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Apr 2010 • 2 answers
Posted 22 Feb 2011 • 2 answers
Posted 13 Jan 2013 • 3 answers
Posted 16 Oct 2015 • 2 answers
Posted 10 Mar 2017 • 2 answers